# SDR IXXA20170414244

- Difficulty date: March 29, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF THE AFT LOWER CARGO DOOR LOWER SILL PLATE AT BS 1351. REMOVED, DRILLED AND INSTALLED A NEW DOOR SILL ANGLE IAW DRAWING 146T8510.
